A female asked:
my last period started aug 3/4. in the evening of aug 17th i took the morning after pill -approx 10 hours after sex. it is now sept 15th & no period?
1 doctor answer
Dr. Robert Kwok answered
32 years experience Pediatrics
About that pill...: Taking a morning-after pill (such as Plan B) can alter the timing of the current menstrual cycle bleeding and the upcoming cycle. Menstrual bleeding or spotting should be back to normal, after 3-5 weeks or so. One should check a urine pregnancy 3 weeks after taking the emergency contraception pill, to make sure there is no pregnancy. Home urine pregnancy tests are very accurate by 3 weeks.
Answered on Sep 16, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I had sex on the last day of my period and I took the morning after pill the next day now I am experiencing bleeding
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!